Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 304864, 4 pages
http://dx.doi.org/10.1155/2013/304864
Research Article

A Note on the Asymptotic Behavior of Parabolic Monge-Ampère Equations on Riemannian Manifolds

Center of Mathematical Sciences, Zhejiang University, Hangzhou 310027, China

Received 8 November 2012; Accepted 21 February 2013

Academic Editor: Junjie Wei

Copyright © 2013 Qiang Ru. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiang Ru, “A Note on the Asymptotic Behavior of Parabolic Monge-Ampère Equations on Riemannian Manifolds,” Journal of Applied Mathematics, vol. 2013, Article ID 304864, 4 pages, 2013. doi:10.1155/2013/304864